- -

Symplectic time-average propagators for the Schrodinger equation with a time-dependent Hamiltonian

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Symplectic time-average propagators for the Schrodinger equation with a time-dependent Hamiltonian

Show full item record

Blanes Zamora, S.; Casas, F.; Murua, A. (2017). Symplectic time-average propagators for the Schrodinger equation with a time-dependent Hamiltonian. The Journal of Chemical Physics. 146(11):1-10. https://doi.org/10.1063/1.4978410

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/148881

Files in this item

Item Metadata

Title: Symplectic time-average propagators for the Schrodinger equation with a time-dependent Hamiltonian
Author: Blanes Zamora, Sergio Casas, Fernando Murua, Ander
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Several symplectic splitting methods of orders four and six are presented for the step-by-step time numerical integration of the Schrodinger equation when the Hamiltonian is a general explicitly time-dependent real ...[+]
Subjects: Wave-Packet dynamics , Splitting methods , Runge-Kutta , Quantum , Convergence , Integrators
Copyrigths: Reserva de todos los derechos
Source:
The Journal of Chemical Physics. (issn: 0021-9606 )
DOI: 10.1063/1.4978410
Publisher:
American Institute of Physics
Publisher version: https://doi.org/10.1063/1.4978410
Project ID:
Gobierno Vasco/Eusko Jaurlaritza/IT649-13
MINECO/MTM2013-46553-C3
MINISTERIO DE ECONOMÍA Y COMPETITIVIDAD/MTM2016-77660-P
Thanks:
The authors acknowledge Ministerio de Economia y Competitividad (Spain) for financial support through Project Nos. MTM2013-46553-C3 and MTM2016-77660-P (AEI/FEDER, UE). Additionally, A.M. has been partially supported by ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record